Contac Night Cold And Flu, 24 Ct., 1 Box Each, By Meda Consumer Healthcare Inc.:
- Delivers power relief for nasal congestion, sinus pressure, fever, head and body aches, runny nose, and sneezing!
Ingredients: Acetaminophen 500 mg; Chlorpheniramine Maleate 2 mg; Phenylephrine Hydrochloride 5 mg
Directions: Do not take more than directed. Adults and children 12 years and older: take 2 caplets every 6 hours as needed. Do not take more than 8 caplets in 24 hours.
Made in: United States